# SDR HEED955

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tailboom
- Part number: 212030100121
- Condition: Corroded
- Location: Splice Joint
- Part time: 9,031 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON CORRISON AT SPLICE JOINT.  CAUSE BY MANUFACTURER'S LEAVING PEEL-PLY MATERIAL ON SPLICE JOINT. HAD TAILBOOM REPAIR LOCALLY.
